# SDR USAA2014030300013

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 61,535 hours, 41,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS SEAT 4C COVER FOR AISLE LIGHT EMERGENCY LIGHT LENS CLIPPED OFF.  REPLACED LIGHT LENS ASSEMBLY.  OPERATIONS CHECKED OK, ACCOMPLISHED AT SEAT 4C.
